# SDR CA150508014

- Difficulty date: November 6, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 6,770 hours
- Engine: Lyc O540A4B5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Part number: 06131031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON RT REINFORCEMENT PLATE, STEEL.  BULKHEAD UNDER THE REINFORCEMENT PLATE CRACKED AS WELL.  CAUSE UNKNOWN BUT MANY CYCLES DONE IN THE LAST 20 YEARS BECAUSE OF GLIDER TOWING.
